Nested Renewal Processes with Special Erlangian Densities

Bendell, A. and Scott, N. H. (1984) Nested Renewal Processes with Special Erlangian Densities. Operations Research, 32 (6). pp. 1345-1357. ISSN 0030-364X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 24 Jul 2019 18:25
URI: https://ueaeprints.uea.ac.uk/id/eprint/20859
DOI: 10.1287/opre.32.6.1345

Actions (login required)

View Item View Item